# SDR DALA2018090405393

- Difficulty date: August 31, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 64,473 hours, 50,350 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C CHECK, ACCOMPLISHING REPETITIVE INSPECTIONS PER AD 2011-15-01 AND SB MD8880-55A067, MTC FOUND A CRACK COMMON TO A HOLE COMMON TO THE DORSAL SKIN, BELOW THE SKIN SPLICE AND IN THE INTERNAL OEM DOUBLER( P/N 9911960-3)ONLY, LOCATED APPROXIMATELY 15 FASTENERS FROM THE SIDE SKIN. COMPLIED WITH ERA 493777-14 REV A.
